# SDR P5CA0501421

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 21,392 hours, 3,746 cycles
- Engine: Pwa JT3D3B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

AT TOP OF CLIMB, CREW REPORTED LOUD BANG FOLLOWED BY EICAS MESSAGE (GEAR DOOR) WITH AC VIBRATION AND AIR NOISE.  ACCOMPLISHED MMC 14-7 CHECKLIST DOOR CLOSED, NO VIBRATION OR NOISE, SUSPECT BLOWN TIRE IN LT BODY GEAR WELL, AUTO BRAKE TEMP SENSOR NR 5 FAIL. SOFT LANDING COMPELETED.  PERFORMED CONDITIONAL INSP IAW 5-51-34. TIRE BURST. REMOVED AND REPLACED NR 5 AND NR 6 TIRE ASSY IAW MM 32-45-01. BODY GEAR DOOR SYSTEM OPS NORMAL.
